Would test-e help my limp dizkit?

  1. Would test-e help my limp dizkit?

    Hey guys, 4 days ago I started an epistane cycle. I can already feel some effects because my body is very sensitive to things like this. Unfortunately, I have also felt some sides as well. The loss of libido is the only reason why I'm making this post. I'm only at 20mg right now, but it's already wrecked my performance in the bedroom. My friend said maybe a couple injections of test e could make me feel a little more normal untill pct.

    My question is: Would that be something that could not only help my sides, but add to my cycle? Or should I just buy something OTC and hope it does the trick for my body.

    Btw: 23, 208, 12% bf. (didn't run test, Tren, d-bol, decca, etc.. Because this is the only 8 week period out of this year that I could diet and be in the gym on a daily basis w/o leaving town)

    Thank you for anyone who takes the time to help a brotha out!

  2. use a test base

  3. Ur pct will have to be more extensive but thts weird cuse epi makes me horney

  4. If you are going to start a test injection you would want something fast acting not test e. Something like test p would be more suitable.
    Quote Originally Posted by csa2179 View Post
    Pin the kittens with the tren, then attack the judges with the kittens, uppity bastards

Similar Forum Threads

  1. Replies: 1
    Last Post: 01-20-2009, 12:06 AM
  2. Would like to help my dad
    By Newbie40plus in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 07-11-2008, 07:08 PM
  3. What Would you Do? Help Me Spend My $$
    By BoneDaddy in forum Supplements
    Replies: 19
    Last Post: 11-03-2007, 01:03 PM
  4. help ! my test prop turned a tan color !wtf ?
    By WATERLOGGED in forum Anabolics
    Replies: 8
    Last Post: 05-05-2007, 12:26 PM
Log in
Log in